Journal Article

Unstable multiplicative cohomology operations

Jean-Yves Butowiez and Paul Turner

in The Quarterly Journal of Mathematics

Volume 51, issue 4, pages 437-449
Published in print December 2000 | ISSN: 0033-5606
Published online December 2000 | e-ISSN: 1464-3847 | DOI:
Unstable multiplicative cohomology operations

Show Summary Details


We investigate the relationship between multiplicative unstable cohomology operations G0(−) → E0(−)and formal group laws for a certain important class of theories. As an application we study additive multiplicative idempotents.

Journal Article.  0 words. 

Subjects: Pure Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.